I am male 16, I have a general slightly painful spot about 1cm-1inch above the start of the penis ... in appearance. It first appeared last night and that was on the first night that i slept on a new mattress ...
face to see it all burnt. Those spots I applied toothpaste have become big and brown almost. I visited a dermatologist , but he prescribed a cream Flutibact . i don t know if this will lighten those darkspots though ...
recommendation ol nyt den a layer sumwat lyk dat appears on a cut appeared n left darkspots dat jst dn go n now olso sumtym whej i have acne a layer forms lyk dat on a cut n leaves spots n i have other dark or brown ...
Darkspots because of the large abscesses in the lower part of body
Thanks for the query.
This hyper pigmentation can be removed by using skin lightening creams.
Various creams are available like melalite xl, lookbrite, Lumaglow etc.
You can take any of them.
The following should be procedure to use it.
1. Wash your face in evening around 7.
2. Dry face and apply cream all over your face.
3. Keep it for one hour.
4. Wash face again.
5. Apply some moisturising cream and sleep.
6. In morning apply a sunscreen with spf at least 30.
Do this for a month, you will see the results.
Let me know if you have any other doubts.
What should my boyfriend do , he noticed mole black 3-4 black dots on his penis, appeared out of no where ,no pain
Darkspots on the penis without symptoms is usually not concerning. He could watch and monitor the size and texture of the spot. Seek medical assistance if the progress or if he develops symptoms.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions